Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The formation of the dead core in parabolic reaction-diffusion problems


Authors: Catherine Bandle and Ivar Stakgold
Journal: Trans. Amer. Math. Soc. 286 (1984), 275-293
MSC: Primary 35K57; Secondary 35B40
MathSciNet review: 756040
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For some nonlinear parabolic problems of reaction-diffusion, a region of zero reactant concentration may be formed in finite time. Conditions are formulated for the existence of such a dead core and estimates for its time of onset are also given. These results complement previous ones that dealt with the stationary (elliptic) problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35K57, 35B40

Retrieve articles in all journals with MSC: 35K57, 35B40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0756040-1
PII: S 0002-9947(1984)0756040-1
Article copyright: © Copyright 1984 American Mathematical Society